Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 1 | 41-59
Tytuł artykułu

Existence results for q-difference inclusions with three-point boundary conditions involving different numbers of q

Treść / Zawartość
Warianty tytułu
Języki publikacji
In this paper, we study a new class of three-point boundary value problems of nonlinear second-order q-difference inclusions. Our problems contain different numbers of q in derivatives and integrals. By using fixed point theorems, some new existence results are obtained in the cases when the right-hand side has convex as well as noncovex values.
  • Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece
  • Department of Mathematics, Faculty of Applied Science, King Mongkut's University of Technology, North Bangkok, Bangkok, Thailand
  • Department of Mathematics, Faculty of Applied Science, King Mongkut's University of Technology, North Bangkok, Bangkok, Thailand
  • [1] C.R. Adams, On the linear ordinary q-difference equation, Annals Math. 30 (1928) 195-205. doi: 10.2307/1968274
  • [2] B. Ahmad, Boundary value problems for nonlinear third-order q-difference equations, Electron. J. Diff. Equ. 2011 (94) (2011) 1-7. doi: 10.1155/2011/107384
  • [3] B. Ahmad and S.K. Ntouyas, Boundary value problems for q-difference inclusions, Abstr. Appl. Anal. 2011 Article ID 292860, 15 pages.
  • [4] B. Ahmad, A. Alsaedi and S.K. Ntouyas, A study of second-order q-difference equations with boundary conditions, Adv. Difference Equ. 2012 (2012) 35. doi: 10.1186/1687-1847-2012-35
  • [5] B. Ahmad and J.J. Nieto, Basic theory of nonlinear third-order q-difference equations and inclusions, Math. Model. Anal. 18 (1) (2013) 122-135. doi: 10.3846/13926292.2013.760012
  • [6] M.H. Annaby and Z.S. Mansour, q-Taylor and interpolation series for Jackson q-difference operators, J. Math. Anal. Appl. 344 (2008) 472-483. doi: 10.1016/j.jmaa.2008.02.033
  • [7] G. Bangerezako, Variational q-calculus, J. Math. Anal. Appl. 289 (2004) 650-665. doi: 10.1016/j.jmaa.2003.09.004
  • [8] H.F. Bohnenblust and S. Karlin, On a theorem of Ville, in: Contributions to the Theory of Games. Vol. I, pp. 155-160 (Princeton Univ. Press, 1950).
  • [9] R.D. Carmichael, The general theory of linear q-difference equations, American J. Math. 34 (1912) 147-168. doi: 10.2307/2369887
  • [10] C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics 580 (Springer-Verlag, Berlin-Heidelberg-New York, 1977). doi: 10.1007/BFb0087685
  • [11] H. Covitz and S.B. Nadler Jr., Multivalued contraction mappings in generalized metric spaces, Israel J. Math. 8 (1970) 5-11. doi: 10.1007/BF02771543
  • [12] K. Deimling, Multivalued Differential Equations (Walter De Gruyter, Berlin-New York, 1992). doi: 10.1515/9783110874228
  • [13] A. Dobrogowska and A. Odzijewicz, Second order q-difference equations solvable by factorization method, J. Comput. Appl. Math. 193 (2006) 319-346. doi: 10.1016/
  • [14] T. Ernst, The history of q-calculus and a new method, UUDM Report 2000:16, Department of Mathematics, Uppsala University, 2000, ISSN:1101-3591.
  • [15] M. El-Shahed and H.A. Hassan, Positive solutions of q-difference equation, Proc. Amer. Math. Soc. 138 (2010) 1733-1738. doi: 10.1090/S0002-9939-09-10185-5
  • [16] R. Ferreira, Nontrivial solutions for fractional q-difference boundary value problems, E.J. Qualitative Theory Diff. Equ. 70 (2010) 1-10.
  • [17] G. Gasper and M. Rahman, Basic Hypergeometric Series (Cambridge University Press, Cambridge, 1990).
  • [18] G. Gasper and M. Rahman, Some systems of multivariable orthogonal q-Racah polynomials, Ramanujan J. 13 (2007) 389-405. doi: 10.1007/s11139-006-0259-8
  • [19] A. Granas and J. Dugundji, Fixed Point Theory (Springer-Verlag, New York, 2005).
  • [20] Sh. Hu and N. Papageorgiou, Handbook of Multivalued Analysis, Theory I (Kluwer, Dordrecht, 1997). doi: 10.1007/978-1-4615-6359-4
  • [21] M.E.H. Ismail and P. Simeonov, q-difference operators for orthogonal polynomials, J. Computat. Appl. Math. 233 (2009) 749-761. doi: 10.1016/
  • [22] F.H. Jackson, On q-functions and a certain difference operator, Trans. Roy. Soc. Edinburgh 46 (1908) 253-281. doi: 10.1017/S0080456800002751
  • [23] F.H. Jackson, On q-difference equations, American J. Math. 32 (1910) 305-314. doi: 10.2307/2370183
  • [24] V. Kac and P. Cheung, Quantum Calculus (Springer, New York, 2002). doi: 10.1007/978-1-4613-0071-7
  • [25] M. Kisielewicz, Differential Inclusions and Optimal Control (Kluwer, Dordrecht, The Netherlands, 1991).
  • [26] A. Lasota and Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 13 (1965) 781-786.
  • [27] J. Ma and J. Yang, Existence of solutions for multi-point boundary value problem of fractional q-difference equation, E.J. Qualitative Theory Diff. Equ. 92 (2011) 1-10.
  • [28] T.E. Mason, On properties of the solutions of linear q-difference equations with entire function coefficients, American J. Math. 37 (1915) 439-444. doi: 10.2307/2370216
  • [29] T. Sitthiwirattham, J. Tariboon and S.K. Ntouyas, Three-point boundary value problems of nonlinear second-order q-difference equations involving different numbers of q, J. Appl. Math. 2013, Article ID 763786, 12 pages.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.